# SDR FDEA201409172638

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 53,294 hours, 23,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 345-378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COURIER AREA SEAT TRACK IS CORRODED BS 345 - 378.   REMOVED, FABRICATED & INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, 51-20-01 DWG 3504-NC-2.
